Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

I have sores on penis. I use to masturbate twice-thrice a day

Hi, I have red sores on my penis head . they are small, around 1-2 milimeter in diameter. They are coming and going for last 5 years. I also have lower back pain for last 5 years. I always have a pain in my penile shaft. when I ejaculate/urninate I feel a burning in the shaft. Please help me. I have donated blood . And in final screening i was cleared off of any VD, malaria etc. In KUBE test ( ultrasound ), I was diagnosed with a Cystisis like symptoms. Thickening of UT walls. I never have sex out of wedlock, but use to masturbate twice-thrice a day.
Asked On : Sat, 15 Jan 2011
Answers:  1 Views:  399
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Recurrent lesions on penis could be due to allergy to certain drug or can be due to STD like Syphilis among causes of such a clinical picture. Are you on any medication. Masturbation may not cause such a condition unless penis head is dry and repeated stimulation can cause erosions and redness. If it is such a case you can use lubricant like KY Jelly while masturbating. For cystitis you will need to drink lots of water to prevent symptoms like pain, burning sensation on passing urine. Diagnosis of cystitis can be associated with certain infections or conditions which can be found out by biopsy of urinary bladder by cystoscope which may help more in treatment. You can consult your Urologist these options.
Answered: Sun, 21 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor